# SDR SIMA20130823002

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 27,733 hours, 23,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE.  TIGHTENED CONNECTIONS ON MAIN CABIN DOOR GROUND ILLUMINATION EMERGENCY LIGHT IAW AMM 33-50-06.  OPS CHECKED GOOD.
